Alert archive / Washington / River Flood Warnings in 2016

River Flood Warning 2, NWS Seattle, WA

January 16, 2016Mason County, Washington

NWS Seattle, WA issued this river flood warning at Jan 16, 2016, 3:52 PM PST for Mason County, Washington. It took effect at Jan 16, 2016, 5:00 PM PST. It was in force for 68 hr.

The area

The outline as issued.

The facts

Issued
Jan 16, 2016, 3:52 PM PST (23:52 UTC)
In effect from
Jan 16, 2016, 5:00 PM PST
Expired
Jan 19, 2016, 1:00 PM PST
In force
68 hr
Issued by
NWS Seattle, WA
Area
Storm-based polygon
Flood severity
Minor

County Mason County, WA

The radar

The Langley Hill radar (KLGX), 72 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Skokomish River near Potlatch (SRPW1). The gauge peaked at 17.01 ft at Jan 17, 2016, 11:00 PM PST.

actionminormoderatemajor141516171801/1601/1701/1801/1901/20
Action stage
15 ft
Minor stage
16.5 ft
Moderate stage
17.5 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

113 
WGUS46 KSEW 162352
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
352 PM PST SAT JAN 16 2016

...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 1

Up to two inches of rain fell over the south slopes of the Olympics Friday night and Saturday morning. The Skokomish river will crest just above flood stage this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-170852-
/O.NEW.KSEW.FL.W.0002.160117T0100Z-160117T1220Z/
/SRPW1.1.ER.160117T0100Z.160117T0200Z.160117T0320Z.NO/
352 PM PST SAT JAN 16 2016

The National Weather Service in Seattle has issued a 

* Flood Warning for 
  The Skokomish River near Potlatch
* until late tonight.
* At  3:30 PM Saturday the stage was 16.3 feet.
* Flood stage is 16.5 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 5 PM 
  Saturday and crest near 16.6 feet around 6 PM Saturday. The river 
  will fall below flood stage this evening.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
10 follow-up statements
709 
WGUS86 KSEW 170540
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
940 PM PST SAT JAN 16 2016

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 2

Up to two inches of rain fell over the south slopes of the Olympics 
Friday night and Saturday morning. The Skokomish river is above flood stage
and should subside below flood stage by early Sunday morning.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-171340-
/O.EXT.KSEW.FL.W.0002.000000T0000Z-160117T1700Z/
/SRPW1.1.ER.160117T0115Z.160117T0515Z.160117T0800Z.NO/
940 PM PST SAT JAN 16 2016

...Flood Warning extended until Sunday morning...

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until Sunday morning.
* At  9:15 PM Saturday the stage was 16.7 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near cresting at 16.7 feet at 9 PM Saturday and 
  will begin to slowly fall to below flood stage Sunday morning.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
980 
WGUS86 KSEW 170742
FLSSEW

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1142 PM PST SAT JAN 16 2016

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 3

                Olympic Peninsula Region

Recent rainfall caused the Skokomish River to rise above flood
stage early Saturday evening. Additional rainfall later tonight into
Sunday is expected to keep the river above the flood stage of 16.5
feet through Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. This is the cause of most
flood related deaths in Washington. Be alert for rapid changes and
monitor developments by listening to NOAA Weather radio or other
local media.

&&

WAC045-171642-
/O.EXT.KSEW.FL.W.0002.000000T0000Z-000000T0000Z/
/SRPW1.1.ER.160117T0115Z.160117T1005Z.000000T0000Z.NO/
1142 PM PST SAT JAN 16 2016

...Flood Warning extended until further notice...

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until further notice.
* At 11:15 PM Saturday the stage was 16.8 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to rise and crest near 16.8 feet
  around 2 AM Sunday.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

www.weather.gov
396 
WGUS86 KSEW 171418
FLSSEW

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
618 AM PST SUN JAN 17 2016

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 4

                Olympic Peninsula Region

Another one to inches of rain is forecast for the Skokomish River
basin today. This amount rain on top of what has already fallen
is expected to keep the river above flood stage into Monday
morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. This is the cause of most flood
related deaths in Washington. Be alert for rapid changes and monitor
developments by listening to NOAA Weather radio or other local media.

&&

WAC045-172318-
/O.EXT.KSEW.FL.W.0002.000000T0000Z-160119T0440Z/
/SRPW1.1.ER.160117T0115Z.160118T0910Z.160118T1940Z.NO/
618 AM PST SUN JAN 17 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* until Monday evening.
* At 5:45 AM this morning, the stage was 16.7 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is forecast to crest near 17.0 feet
  around 1 AM Monday. The river will fall below flood stage late
  Monday morning.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

www.weather.gov
279 
WGUS86 KSEW 172024
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1224 PM PST SUN JAN 17 2016

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 5

                Olympic Peninsula Region

Another front has brought more rain to the Olympics. Up to about
an inch and a half of rain fell through the morning hours on Sunday.
The rain will change over to showers this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-180524-
/O.EXT.KSEW.FL.W.0002.000000T0000Z-160119T1300Z/
/SRPW1.1.ER.160117T0115Z.160118T0900Z.160119T0400Z.NR/
1224 PM PST SUN JAN 17 2016

...Flood Warning extended until late Monday night...

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until late Monday night.
* At 12:15 PM Sunday the stage was 16.8 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 17.2 feet
  around 1 AM Monday. The river will fall below flood stage Monday 
  night.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
718 
WGUS86 KSEW 180509
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
909 PM PST SUN JAN 17 2016

...The Flood Warning continues for the following rivers in 
Washington...
  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 6

Another front brought Up to about an inch and a half of rain through the 
morning hours on Sunday. Showers this evening will dissipate by Monday morning 
with little or no additional impact on the river level.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-181309-
/O.CON.KSEW.FL.W.0002.000000T0000Z-160119T1300Z/
/SRPW1.1.ER.160117T0115Z.160118T0900Z.160119T0400Z.NR/
909 PM PST SUN JAN 17 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until late Monday night.
* At  8:45 PM Sunday the stage was 17.0 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 17.2 feet
  around 1 AM Monday. The river will fall below flood stage Monday 
  night.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
247 
WGUS86 KSEW 180747
FLSSEW

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1147 PM PST SUN JAN 17 2016

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 7

                Olympic Peninsula Region

The Skokomish River has crested. Additional significant rainfall is
unlikely overnight through Monday, and this will allow the river to
gradually recede. It is forecast to fall below flood stage late
Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. This is the cause of most flood
related deaths.

&&

WAC045-181647-
/O.EXT.KSEW.FL.W.0002.000000T0000Z-160119T0343Z/
/SRPW1.1.ER.160117T0115Z.160118T0700Z.160118T1843Z.NO/
1147 PM PST SUN JAN 17 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until Monday evening.
* At 11:30 PM Sunday, the stage was 17.0 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 17.0 feet at 11 PM Sunday and will 
  fall below flood stage late Monday morning.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

www.weather.gov
339 
WGUS86 KSEW 181415
FLSSEW

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
615 AM PST MON JAN 18 2016

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 8

                Olympic Peninsula Region

The lack of additional significant rainfall today will allow the
Skokomish River to begin receding this morning. It is forecast to
fall below flood stage this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. This is the cause of most flood
related deaths.

&&

WAC045-182315-
/O.EXT.KSEW.FL.W.0002.000000T0000Z-160119T0739Z/
/SRPW1.1.ER.160117T0115Z.160118T0700Z.160118T2239Z.NO/
615 AM PST MON JAN 18 2016

...Flood Warning extended until this evening...

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until this evening.
* At 5:45 AM this morning, the stage was 17.0 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 17.0 feet at 11 PM Sunday, and
  will fall below flood stage this afternoon.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

www.weather.gov
147 
WGUS86 KSEW 181906
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1106 AM PST MON JAN 18 2016

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 9

                Olympic Peninsula Region

The Skokomish river will fall slowly tonight and should eventually
fall below flood stage early Tuesday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-190406-
/O.EXT.KSEW.FL.W.0002.000000T0000Z-160119T2100Z/
/SRPW1.1.ER.160117T0115Z.160118T0700Z.160119T1200Z.NO/
1106 AM PST MON JAN 18 2016

...Flood Warning extended until Tuesday afternoon...

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until Tuesday afternoon.
* At 10:30 AM Monday the stage was 17.0 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 17.0 feet at 11 PM Sunday and will 
  continue to fall to below flood stage early Tuesday morning.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
134 
WGUS86 KSEW 190402
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
802 PM PST MON JAN 18 2016

...The Flood Warning continues for the following rivers in 
Washington...
  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 10

The Skokomish river will fall slowly tonight and should eventually
fall below flood stage Tuesday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-191202-
/O.CON.KSEW.FL.W.0002.000000T0000Z-160119T2100Z/
/SRPW1.1.ER.160117T0115Z.160118T0700Z.160119T1200Z.NO/
802 PM PST MON JAN 18 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until Tuesday afternoon.
* At  7:45 PM Monday the stage was 16.7 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
  flood stage early Tuesday morning.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$
842 
WGUS86 KSEW 191133
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
333 AM PST TUE JAN 19 2016

...The Flood Warning continues for the following river in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

.Flood Bulletin No. 11

The Skokomish River fell slowly overnight...and it will likely fall 
below flood stage late this morning. Renewed flooding is likely by 
Thursday or Thursday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas. This is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-192033-
/O.CON.KSEW.FL.W.0002.000000T0000Z-160119T2100Z/
/SRPW1.1.ER.160117T0115Z.160118T0700Z.160119T1200Z.NO/
333 AM PST TUE JAN 19 2016

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until this afternoon.
* At  3:15 AM Tuesday the stage was 16.6 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
  flood stage early this morning. Renewed flooding is likely Thursday
  or Thursday night.
* Impact...At 16.5 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Jan 16, 3:30 PM PST, 22 minutes earlier.

Area forecast discussion, Jan 16, 3:30 PM PST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
330 PM PST SAT JAN 16 2016

.SYNOPSIS...A FRONT WILL MOVE THROUGH WESTERN WASHINGTON ON SUNDAY.
ADDITIONAL FRONTS WILL ARRIVE MONDAY EVENING AND AGAIN TUESDAY.
WEDNESDAY COULD SEE A BREAK BETWEEN SYSTEMS. A WETTER MORE VIGOROUS
FRONTAL SYSTEM IS LIKELY ON THURSDAY.

&&

.SHORT TERM...SHOWERS WILL DECREASE THIS EVENING IN THE WAKE OF A
FRONT THAT HAS MOVED INLAND. THERE IS A BREAK IN THE MOISTURE AHEAD
OF A MORE ORGANIZED LOOKING SYSTEM ON SATIMG. THIS NEXT FRONT WILL
MOVE THROUGH WESTERN WA SUNDAY...IT HAS A MUCH DEEPER PARENT LOW...
BUT THE LOW STAYS FAR OFFSHORE AND TRACKS WEST OF THE CHARLOTTES.
THERE WILL BE STRONGER OFFSHORE FLOW SUNDAY MORNING OVER WRN WA...
BUT THE RAIN SHOULD QUICKLY OVERCOME THE DOWNSLOPE DRYING OFF THE
CASCADES AND IT WILL BE A RAINY DAY FOR WRN WA. EASTERLY FLOW FROM
EASTERN WA INTO THE PASSES SHOULD KEEP THE PRECIP SNOW THERE...BUT
WE MAY SEE THE PRECIP TURN OVER TO RAIN AT PARADISE FOR A FEW HOURS.
MONDAY WILL BE DRY TIL RAIN REACHES THE COAST LATE IN THE AFTERNOON
WITH ANOTHER FRONT...BUT THAT WEAKENING FRONT MONDAY NIGHT IS NOT
AS STRONG. THEN ON TUESDAY A WETTER MORE ORGANIZED SYSTEM MOVES
THROUGH THE REGION WITH THE SURFACE LOW TRACKING THROUGH NW OREGON
AND INTO ERN WA...ALTHOUGH IT IS NOT FORECAST TO DEEPEN AND PROVIDE
MUCH IN THE WAY OF WIND FOR WRN WA BUT COULD TURN THE FLOW TO WLY
FOR A CHANGE BY TUESDAY EVENING. THAT SAID...THERE STILL IS NOT MUCH
IN THE WAY OF COLD ADVECTION...850MB TEMPS ONLY COOL TO AROUND -2C
OVER WRN WA IN THE BREAK BETWEEN SYSTEMS WED MORNING.

.LONG TERM...AFTER A BREAK ON WED A MILD AND FAIRLY WET WEATHER PATTERN
WILL CONTINUE. THE SYSTEM ON TAP FOR WED NITE AND THURSDAY LOOKS LIKE
THE WETTEST AND WARMEST OF THE SERIES AND THE FORECAST MIGHT STILL
NEED A LITTLE WARMER TEMPS AND HIGHER SNOW LEVELS LATER ON THU...BUT
THU MORNING SHOULD SEE SOME GOOD SNOW IN THE PASSES IN THE EASTERLY
FLOW AHEAD OF THE FRONT. ANOTHER FRONT ARRIVES LATE FRIDAY AND IT
IS LESS INTERESTING...NOT AS WET...AND LOOKS A BIT SPLITTY.

&&

.AVIATION...ANOTHER FRONTAL SYSTEM WILL MOVE THROUGH THE AREA SUNDAY
MORNING. SOUTHWEST FLOW ALOFT. THE AIR MASS WILL BE MOIST AND STABLE.

SCATTERED TO BROKEN LAYER NEAR 2000 FEET WITH A BROKEN TO OVERCAST LAYER
AROUND 5000 FEET. THE LOWER LAYER WILL SCATTER OUT THIS EVENING WITH THE
OVERCAST LAYER BECOMING BROKEN. OFFSHORE FLOW WILL INCREASE AGAIN
THIS EVENING IN ADVANCE OF THE FRONTAL SYSTEM. THIS WILL KEEP CEILINGS VFR
INTO SUNDAY MORNING.

KSEA...CEILINGS MOSTLY IN THE 3500-4500 FOOT RANGE LATE THIS AFTERNOON
INTO THIS EVENING WITH POSSIBLE TEMPORARY CEILINGS NEAR 2500 FEET WITH SHOWERS.
LATE THIS EVENING CEILINGS 5000-7000 FEET LOWERING DOWN SLIGHTLY SUNDAY MORNING.
SOUTHERLY WIND 8 TO 12 KNOTS BECOMING EAST SOUTHEASTERLY AFTER 06Z. FELTON

&&

.MARINE...AFTER A BRIEF LULL IN WINDS LATE THIS AFTERNOON AND EVENING OVER THE
COASTAL WATERS...SOUTHEASTERLY GALES TO DEVELOP AGAIN LATE TONIGHT THROUGH SUNDAY
MORNING FOR THE COASTAL WATERS. OTHER WATERS WILL LIKELY SEE SMALL CRAFT ADVISORY
SOUTHEAST WINDS LATE TONIGHT INTO SUNDAY MORNING AHEAD OF THE FRONT. SMALL CRAFT
ADVISORY SOUTHERLIES ARE EXPECTED TO CONTINUE BEHIND THE FRONT FOR THE PUGET
SOUND AND HOOD CANAL SUNDAY AFTERNOON.

TIDES ARE RUNNING AROUND THREE QUARTERS OF A FOOT ABOVE PREDICTED ASTRONOMICAL
VALUES IN THE INLAND WATERS FROM ABOUT PORT TOWNSEND SOUTHWARD THROUGH
PUGET SOUND AND HOOD CANAL. MINOR COASTAL FLOODING IS POSSIBLE FOR
AN HOUR OR TWO AROUND HIGH TIDE BETWEEN 8 AM AND NOON SUNDAY MORNING.

20 FT SEAS WITH PERIODS NEAR 20 SECONDS SECONDS WILL REACH THE WASHINGTON COAST
LATE THIS AFTERNOON AND PERSIST THROUGH THIS EVENING. AFTER A BIT OF A LULL LATE
TONIGHT INTO SUNDAY MORNING...ANOTHER WAVE TRAIN WITH SEAS 20-23 FT AT 16-17
SECONDS HITS LATE SUNDAY AFTERNOON INTO SUNDAY NIGHT. A HIGH SURF
ADVISORY REMAINS IN EFFECT THROUGH SUNDAY NIGHT FOR THE WASHINGTON
COAST.

A SERIES OF FRONTAL SYSTEMS WILL MOVE THROUGH THE WATERS MONDAY
NIGHT THROUGH THE END OF NEXT WEEK GIVING ACTIVE WEATHER TO THE
WATERS. GALES ARE POSSIBLE OVER SOME WATERS...MAINLY THE
COASTAL WATERS...AT TIMES THROUGH MUCH OF NEXT WEEK.  FELTON/ALBRECHT

&&

.HYDROLOGY...THE SKOKOMISH RIVER IN MASON COUNTY SHOULD MAY FLIRT WITH
FLOOD STAGE THIS EVENING AND THERE IS A POSSIBILITY OF FLOODING ON THIS
FLOOD-PRONE RIVER AT TIMES OVER THE NEXT WEEK. THE OTHER RIVERS WILL
SEE RISES BUT THIS IS NOT A GOOD FLOODING PATTERN WITH A BREAK BETWEEN
EACH FRONT.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH SURF ADVISORY IN EFFECT TIL 4 AM MONDAY FOR THE COAST.

PZ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 3 AM MONDAY
	 FOR THE GRAYS HARBOR BAR.

     GALE WARNING IN EFFECT FOR THE COASTAL WATERS TONIGHT INTO
     SUNDAY MORNING.

	 SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE REMAINING WATERS.

&&

WWW.WEATHER.GOV/SEATTLE

AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION CAN BE SEEN AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 8:49 PM PSTCoastal Flood AdvisorySEW15 hr
Jan 15, 8:49 PM PSTHigh Surf AdvisorySEW54 hr
Jan 16, 2:32 AM PSTGale WatchSEW13 hr
Jan 16, 3:10 PM PSTGale WarningSEW21 hr
Jan 16, 3:10 PM PSTSmall Craft AdvisorySEW24 hr

Nearby

River Flood Warnings in Washington, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.